Altmetric

FLOW ON SWEEPING NETWORKS

File Description SizeFormat 
Bottle_SIAM_revision2_v140212.pdfAccepted version486.45 kBAdobe PDFView/Open
Title: FLOW ON SWEEPING NETWORKS
Authors: Degond, P
Herty, M
Liu, J-G
Item Type: Journal Article
Issue Date: 1-Jan-2014
URI: http://hdl.handle.net/10044/1/21583
DOI: http://dx.doi.org/10.1137/130927061
ISSN: 1540-3459
Publisher: SIAM PUBLICATIONS
Start Page: 538
End Page: 565
Journal / Book Title: MULTISCALE MODELING & SIMULATION
Volume: 12
Issue: 2
Copyright Statement: © 2014, Society for Industrial and Applied Mathematics
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons